# SDR DU4R2009291

- Difficulty date: January 20, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 112N1045
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND VERTICAL STIFFENER ATTACHED TO THE REAR SPAR WEB HAS PITTING CORROSION AT ATTACH POINT OF A GROUNDING WIRE APPROX WS 184.
